# SDR SWIA2020042350223

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200479S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 333.00 FRAME CORRODED FWD SIDE BETWEEN STGR 22R AND STGR 23R.   (C-CHECK) RO 4/21/2020   INSTALLED NEW FRAME AT FS 333.00 STGR 23R TO FLOOR SILL, REF. CRJ200 SRM, BOMBARDIER DWG, AND BOMBARDIER DWG.  COMPLIED WITH STRUCTURAL MAJOR REPAIR (**RII**), PRESSURE CHECK GOOD, NO LEAKS FOUND AT THIS TIME.
